# SDR ASAA2019070230066

- Difficulty date: July 2, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 45,052 hours, 13,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA FLOOR SUPPORT INTERCOSTAL AT STA 328-344 LBL 50 ISCRACKED. GROUNDED - YES. REMOVED AND REPLACED INTERCOSTAL AT STA 328-344 LBL SOPW BAC DWG 141A5400REV. - AND SRM 51-40-02.
